# SDR WX0A2015050172563

- Difficulty date: April 27, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- Aircraft time: 53,867 hours, 35,800 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING APPROACH RECEIVED RT HYD PRESS LOW ANNUNCIATOR.  RT HYD QTY INDICATES 2 QTS, FOUND FLUID LEAKING FROM TAIL SECTION OF THE ACFT.  FOUND HYD LINE RT SIDE TAIL SECTION B NUT LINE TO RUDDER PRESS GAUGE VIBRATED LOOSE.  TIGHTENED HYD LINE RT SIDE RUDDER PRESS GAUGE LINE.  SERVICED HYD & PERFORMED LEAK CHECK, NO LEAKS NOTED AT THIS TIME IAW AMM 20-30-02-2 & 12-13-01-3-00 04 30 2015.  FOUND PLUG ON RUDDER HYD POWER SOV LEAKING. REPLACED O RING.  OPERATIONS LEAK CHECKED GOOD IAW AMM 27-20-09.
